Feb 25, 2006
Dr. I had ask you if I can take the Lipitor and gemfibrozil together and if will afect/react with my HIV meds: Norvir, Truvada, Lexiva, zevorax and bactrim. My cholesterol and triglicerites are very high (358/420) and I like to know if I can take both medications and how to taken. my last Tcell count 2 weecks ago was 210 and 24%. Thank you!
Response from Dr. Holodniy
Yes you can take those two meds with your HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Sign Of HIV?
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.